# SDR AWXA200200164

- Difficulty date: February 23, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 53,105 hours, 34,059 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Nut
- Part number: AN9244D
- Condition: Loose
- Location: Sta 727
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

LAS - DIVERSION - FLT 771 - "C" - ENROUTE FROM PHX TO SMF "B" HYDRAULIC SYSTEM INDICATED QUANTITY LOSS OF 1/3 OF THE RESERVIOR, A MAJOR DECREASE IN QUANTITY WAS NOTED WHEN LANDING GEAR AND FLAPS WERE IN MOTION, AFTER RETRACTION WAS COMPLETE FLUID QUANTITY LEVEL CAME BACK UP, AIRCRAFT DIVERTED SAFELY TO LAS. IN LAS WHEN MAINTENANCE ARRIVED AT THE AIRCRAFT FLUID WAS FOUND LEAKING FROM A RETURN LINE COMING OFF THE STANDBY HYDRAULIC PUMP AT THE AFT BULKHEAD OF THE LEFT WHEEL WELL. MAINTENANCE TIGHTEN THE "B" NUT ON THE RETURN LINE, RESERVICED THE RESERVIOR, AND PERFORMED AN OPERATIONAL CHECK AND LEAK CHECK OF THE HYDRAULIC SYSTEM, ALL CHECKS WERE GOOD.
